RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 7, Pages 1164–1174 (Mi de3751)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

Uniform estimation of eigenfunctions and an upper bound on the number of eigenvalues of the Sturm–Liouville operator with a potential from the class $L^p$

V. A. Il'ina, I. Job

a Lomonosov Moscow State University
b Bolyai Institute, University of Szeged

Full text: PDF file (945 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 05.03.1979

Citation: V. A. Il'in, I. Jo, “Uniform estimation of eigenfunctions and an upper bound on the number of eigenvalues of the Sturm–Liouville operator with a potential from the class $L^p$”, Differ. Uravn., 15:7 (1979), 1164–1174

Citation in format AMSBIB
\Bibitem{IliJo79}
\by V.~A.~Il'in, I.~Jo
\paper Uniform estimation of eigenfunctions and an upper bound on the number of eigenvalues of the Sturm--Liouville operator with a potential from the class $L^p$
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 7
\pages 1164--1174
\mathnet{http://mi.mathnet.ru/de3751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543348}
\zmath{https://zbmath.org/?q=an:0416.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de3751
  • http://mi.mathnet.ru/eng/de/v15/i7/p1164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Gekhtman, Yu. M. Zagiriv, V. Ya. Yakubov, “Asymptotic behavior of eigenfunctions of the Sturm–Liouville spectral problem”, Funct. Anal. Appl., 17:3 (1983), 221–223  mathnet  crossref  mathscinet  zmath  isi
    2. G. A. Aigunov, “On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Math. Notes, 60:3 (1996), 321–323  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. G. A. Aigunov, “On a criterion for uniform boundedness of normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite interval”, Russian Math. Surveys, 52:2 (1997), 387–389  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. S. I. Mitrokhin, “Spectral properties of the family of even order differential operators with a summable potential”, Moscow University Mathematics Bulletin, 72:4 (2017), 137–148  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:114
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020